# SDR SWAA2014032426413

- Difficulty date: March 16, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 66,734 hours, 62,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED BETWEEN BS 384.7 TO BS 386.1, STRINGER 15L.  REPAIRED SKIN IAW EA & ER.
